# SDR AALA200801626

- Difficulty date: June 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 79,057 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0219242005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT AFT CENTER FLIGHT ATTENDANT SEAT BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT AFT CENTER FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
